# SDR 96ZZZX1568

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5188B
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Blade Shift
- Location: Power Turbine
- Part time: 961 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT NR 1 PLUS 0.013 INCH, NR 12 PLUS 0.012 INCH, NR 14 PLUS 0.012 INCH, NR 24 PLUS 0.010 INCH.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.  PART TOTAL CYCLES, 3000.3.
